# SDR WTAA960002

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: D2370120
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOD - RIGHT ENGINE FIRE BELL ACTIVATES INTERMITTENTLY.  MAINTENANCE WAS UNABLE TO DUPLICATE DISCREPANCY.  REPLACED RIGHT ENGINE FIRE DETECTOR FOR PRECAUTIONARY PURPOSES.  DETECTION SYSTEM FUNCTIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
